# SDR P2EA98180

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 920-933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 25 LT CRACKED AT BS 927, DEFECT SIZE .375 INCH.  REPAIRED FUSELAGE STRINGER SECTION BETWEEN BS 920 AND BS 933 PER SRM 53-10-03 FIG 1 SHEET 6.  (M)
